# SDR COMA0860072

- Difficulty date: January 16, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 9,959 hours, 8,586 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 3315
- Condition: Faulty
- Location: Rt T/E Flap
- Part time: 9,958 hours, 8,585 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4940 - FLAPS FAILED AT 0 DEGREES ON APPROACH TO YUL.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED RIGHT I/B FLAP O/B ACTUATOR.
